• question-icon

    Are neck pain, tingling in feet and rash in armpit signs of shingles?

default
Posted on Thu, 2 Jun 2016 in Skin Hair and Nails
Question: I had the shingles vaccine some years ago but I think I have shingles... a blistering rash in one armpit and pain in my my neck and shoulders and tingling in my feet and hands. I am diabetic and I have CLL. Should I see a doctor tonight or wait till morning? Do I need to see one at all? How seriously should I take it?
doctor
Answered by Dr. Ashwini Kolur 3 hours later
Brief Answer:
Self Limiting illness, upload the pictures.

Detailed Answer:
Hi
Welcome to HCM
I have gone through your query.

Shingles is viral infection and is usually self Limiting. Regarding the skin lesion, it is difficult to comment without examination, so I would suggest you to upload the picture for better assessment and to provide you with specific advice.
As you are diabetic, it is better to see doctor for examination to evaluate the severity. You can wait and visit doctor tomorrow, based on the information provided by you, I don't think it is anything serious that you need to visit doctor immediately.

This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor.

I hope this suggestion might be of some help to you.
Take care.

Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. Ashwini Kolur

General & Family Physician

Practicing since :2008

Answered : 1015 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...my 9 monthe old boy has had blister like spots in his nappy area for...

doctor1 MD

I had a full knee replacment on Oct. 26th. About three weeks ago (?), I developed a really itchy rash on my surgery leg, just above the ankle....

doctor1 MD

I have skin rashes on both legs..they are not itchy,some are slightly red blochy and pin point ,the chemist gave me medication...

doctor1 MD

I have been taking Hylands Leg Cramps OTC for periodic leg cramping for couple of months. I have noticed that I have been really skin sensitive...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashwini Kolur
  • Q - What causes temporary black outs while on Prozac?

  • Q - Suggest treatment for painful rash on body

  • Q - How long should Olanzapine and Clozapine be taken for psychosis and...

  • Q - What causes episodes of dizziness and nausea?

  • Q - Suggest remedy for stomach ache

  • Q - Suggest treatment for pain during urination

  • Q - What causes black mole on penis?

  • Q - Suggest treatment for hemorrhoids

  • Q - Can i take NyQuil while on Mucinex?

  • Q - What causes intermittent fever and nausea?

backtotop2